# SDR CALA9900801

- Difficulty date: July 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16813
- Make and model: Doug DC-9-82
- Aircraft serial: 48066
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 5910055523
- Condition: Delaminated
- Location: Lt Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LEFT WING NR 1 O/B SPOILER DELAMINATED.  THE SPOILER WAS REMOVED AND REPLACED IAW MM 27-61-01.
